question-icon

What Causes Excessive Vaginal Bleeding While On Warfarin?

default
Posted on Fri, 3 Nov 2017
Question: what is the danger of a D&C at 69 years of age when my wife is on warfarin and what are the other options
doctor
Answered by Dr. Deepti Verma (51 minutes later)
Brief Answer:
Excessive bleeding

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
D & C in an early female on warfarin can lead to excessive bleeding, infection and rarely the perforation of the uterus.
Other options are hysteroscopic guided biopsy or a simple endometrial biopsy, depending upon the symptoms and the indications.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Excessive Vaginal Bleeding While On Warfarin?

Brief Answer: Excessive bleeding Detailed Answer: Hi dear, I have gone through your question and understand the concerns. D & C in an early female on warfarin can lead to excessive bleeding, infection and rarely the perforation of the uterus. Other options are hysteroscopic guided biopsy or a simple endometrial biopsy, depending upon the symptoms and the indications. Hope you found the answer helpful. Regards Dr Deepti Verma OBGYN